Foot Massage For Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThe localized nerve problems you have experience would be very unlikely due to HIV or your last HIV regimen. Stopping HIV drugs can cause a range of symptoms and is generally not recommended. I would discuss your concerns/problems with your HIV... Read more »
Program for Wellness RestorationPeripheral Neuropathy (PN) can be caused by HIV or by medications like Zerit (D4T). You are not taking Zerit. PN can be confused with other issues, so it is good to see a neurologist to get it diagnosed.PN can improve as health improves and/or... Read more »
University of Minnesota, School of MedicineThe problems you describe are consistent with drug-related peripheral neuropathy (PN) which can be very frustrating to deal with. PN was a common problem in the US among HIV+ patients on treatment but is has been seen less often over the last 10+... Read more »
Connect With Others
Posted by ScotCharles, 7 RepliesI have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching... Read more »
Posted by ScotCharles, 1 ReplyI am experiencing a lot of frightening symptoms just now. In early August this year, I lost substantial strength in the left side of my body. I could walk with a pronounced limp, but I could not lift anything heavier than a pencil with my left... Read more »
Posted by golfguy, 3 RepliesHi,
I posted before and have really been trying to calm my anxiety....but it's really getting bad.
I'm about 6 weeks post exposure and had a negative ELISA at 5 weeks post exposure.
However, over the last 24 hours I've developed a significant... Read more »
Posted by Anonymous, 5 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of time... Read more »
Guides for People With HIV